# SDR DLM88991515

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Condition: Failed
- Location: Row 18-21
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READING LIGHTS FLASHING IN ROWS 18 - 21.  FOUND MID CABIN TRANSFORMER GROUND STUD 3491 BURNED.  REPLACED TERMINAL END AND HARDWARE.  SECURED WIRES, ALL LIGHTS CK  GOOD.
